# SDR DXTA2020072803910

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 11,230 hours, 7,397 cycles
- System (JASC): 5200 · Doors
- Part: Receptacle
- Condition: Out Of Adjust
- Location: Nose Door Latch
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WE RECIEVED AN AMBER NOSE DOOR OPEN R CAS MESSAGE. AFTER RETURNING TO THE AIRPORT I FOUND THE RIGHT NOSE DOOR RIGHT MACHANICAL LATCH UNLATCHHED. WHEN OPENNING THE DOOR I FOUND THE UPPER SAFETY LATCH DIFFICULT TO UNLOCK. I WAS ABLE TO OPEN THE DOOR BUT WAS UNABLE TO LOCK THE SAFETY LATCH WHEN CLOSING.  INSPECTED LATCH PIN, NO DEFECTS NOTED AT THIS TIME ADJUSTED LATCH PIN RECEPTICAL IAW CMM 680 52-40-20 FUNCTIONAL CHECK GOOD
